Ask Experts Questions for FREE Help !
Ask
    merichalan's Avatar
    merichalan Posts: 1, Reputation: 1
    New Member
     
    #1

    Jan 27, 2017, 11:20 PM
    Atenolol
    I took an extra 25mg of atenolol tonight. I normally just take 25mg. Will it be all right?
    tickle's Avatar
    tickle Posts: 23,801, Reputation: 2674
    Expert
     
    #2

    Jan 28, 2017, 05:55 AM
    Atenolol is a beta blocker used to treat high blood pressure, and cardiovascular disease. Why did you take an extra dose ? You should never increase your dose of medication without your doctor's advise. I don't know what time you actually posted, or where you are, is what I mean. We are not doctors here. Please call your doctor and advise him of this.
    ma0641's Avatar
    ma0641 Posts: 15,681, Reputation: 1012
    Uber Member
     
    #3

    Jan 28, 2017, 07:15 PM
    ATENOLOL-Usual Adult Dose for Hypertension

    Initial dose: 50 mg orally once a day
    Maintenance dose: 50 to 100 mg orally once a day
    Maximum dose: 100 mg per day

    You are probably OK but be very careful with dosage. This will/may lower your blood pressure to the point you may become dizzy. Check with your doctor .

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Atenolol [ 0 Answers ]

My wife thinks she took 2 pills of 25 mg atenolol instead of the normal 1 dose. Could this cause a serious threat to her tonight?

Too much Atenolol ? [ 0 Answers ]

I take 100 mg atenolol at night and 60 mg 0f diovan in the morning. Today I took the Atenolol again by mistake in the morning so I skipped the diovan. Is this a serious problem? What should I do to get back on cycle?

How much atenolol can I take? [ 5 Answers ]

I take 25 mg of atenolol in the morning and 25 mg at night and my heart rate gets down to 52. I am wondering,if I took about 15-20 25 mg tablets at one time,would my heart rate drop down to 0? Could it cause me to faint and not wake up?


View more questions Search